Couldn't find what you looking for?

TRY OUR SEARCH!

After two and a half years of being on depoprevera, I finally got off of it. I was given the pill to start taking the day of when my next shot would be, but instead i decided to wait to see if i could get my period back, as i have heard that in some cases women have had problems with it. I waited, spotted once, and waited some more. A month went by, nothing happened. It has now been a month and almost two weeks and for the past three days I have been experiencing nipple tenderness, but it is only the nipple, not the rest of the breast. What is wrong with me?

Loading...

are u pregnant?
Reply

Loading...

I too stopped depo-provera after 5 years. My last injection was in may so it's 16 weeks since I was due to have another jab. My breasts were aching last week but now it's just my nipples and they are really sore. Glad I'm not the only one - I was starting to panic!
Reply

Loading...

Gee...I was on the depo for 4 years and i am about 2 or 3 months past due for my shot....I havent had a period in 4 years and i quit taking the depo to see if i will get a normal period, its been 3 months and still NO period...and my nipples are VERY SORE. Glad to see this isnt only me with these symptoms!
Reply

Loading...

I was on the shot for about a year, it took me about 3 months to actually have a period again and 6 months for my cycle to go back to "normal". The shot is something that really messes with your body. My doctor that I go to now, wont even give it. Just be patient and dont freak out....it will all be normal in a little while. :)
Reply

Loading...

Oh man! I was never on depo, but I lost my pills so I haven't taken then this month, and my nipples have been so sore. I was hoping beyond hope that I wasn't pregnant. I'm not ruling it out, but reading this thread has seriously put my mind at ease. **sigh of relief**
Reply

Loading...

I was on Depo as well, and once off of the drug it took me six months to get my period, and then I was on my period for four months strait. It was a fairly light period, but constant none the less.
Reply

Loading...

I am also relieved to see that it is not just me! I am in my first month of stopping the Nuvo Ring after one year. My nipples are SO tender, and I've been searching to rule out pregnancy. (Conception would be several months early.) What a relief!
Reply

Loading...

I've been on depo for about six years, I've been reading some pretty scary things about it lately so I decided to discontinue using it. My shot was supposed to be just under a month ago. I am currently not using birth control. I too have had very, very sore breasts and nipples, I too thought that maybe I could be pregnant, but my husband and I have been really careful to use condoms everytime. I have not had my period yet and suspect that I likely won't for a while. I am hoping that depo was the cause for nearly fourty pounds in weight gain, when I started using depo I weighed about 115 now I weigh about 150 ish.
Reply

Loading...

I took Depo for 6 months, and had some strange reactions. It's been hard to tell what is the depo and what is from epidural steriod injections for a bad back. I lost 17 pounds in 3 weeks, and spotted nearly continuously. I haven't had a shot since October, and haven't had a period yet. I have had lots of hot flashes and horrible leg cramps, and at 48 I'm wondering if it threw me into menopause.
Reply

Loading...

Hi

I took Depo for almost 7 years with a 6 month break in between , my weight went up about 8 kg ~ 20lbs and my bone mass density went to a critical level of almost osteoporosis -2 .I was using Depo to treat my endometeriosis .

I stopped 10 months ago - and have not got my periods ! In the last 2 days I have developed very tender breasts and nipples - not sure why ? any ideas
Reply

Loading...

good to hear that the tender nipples are common with getting off depo. I just got off after about two years of being on it. its been approx. one month since, and have had no period. starting freaking out when my nipples felt sore and look a little bigger than usual. but have been really careful with my partner.
whew. still gona get a pregnancy test, just to be sure. ill update soon to confirm my non-preganant state. ha
Reply

Loading...

I took Depo for only two shots, which ended up being 6 months. I was aware of the risks which is why I only took those two shots...my nipples have been very sore only recently, and I took my last depo shot almost a year ago, so it may be related.

The worst part is that while my period before I was on Depo was really weird and sporadic (never the same time each month), I haven't had a period for over a year and a half, including the six months I was on Depo. I'm very worried. My mother says it's because I'm borderline anorexic (not on purpose, I'm just very thin) and my body doesn't have the blood to spare.

And even worse is that I was on Ortho Evra for approximately two months back before they knew it was really, really bad for you. Honestly, birth control is evil, evil, evil. We women have to suffer so much with sex--virginity, uncomfortable poking if he's at a bad angle, yeast and/or bacterial infections, lack of pleasure if your partner isn't good enough, and lest we forget pregnancy, childbirth, pap smears and menopause...why on earth can't he just put on the damn rubber and save us the trouble?
Reply

Loading...

I stopped using the Depo for birth control about three months ago. about a week ago my breast nipples became very sore. I was afraid, I was pregnant too. Iam so glad to hear it is a common side affect. thank you for your blogging.
Reply

Loading...

I was also on the depo for 3 years and just got off about 6 months ago. I was worried cause I too have had sore hard breasts but no other symtoms that might signify pregnancy. I am glad to see that it appears to be a side effect and nothing more.
Reply

Loading...